RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 4, Pages 590–603 (Mi mz370)  

Local Smooth Transformations of Differential Equations Preserving Linear Automorphisms

V. S. Samovol

State University – Higher School of Economics

Abstract: This paper deals with problems related to local smooth transformations of ordinary differential equations preserving linear automorphisms of these equations.

DOI: https://doi.org/10.4213/mzm370

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:4, 538–549

Bibliographic databases:

UDC: 517.91
Received: 13.07.2001

Citation: V. S. Samovol, “Local Smooth Transformations of Differential Equations Preserving Linear Automorphisms”, Mat. Zametki, 71:4 (2002), 590–603; Math. Notes, 71:4 (2002), 538–549

Citation in format AMSBIB
\Bibitem{Sam02}
\by V.~S.~Samovol
\paper Local Smooth Transformations of Differential Equations Preserving Linear Automorphisms
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 4
\pages 590--603
\mathnet{http://mi.mathnet.ru/mz370}
\crossref{https://doi.org/10.4213/mzm370}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1913588}
\zmath{https://zbmath.org/?q=an:1130.34316}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 4
\pages 538--549
\crossref{https://doi.org/10.1023/A:1014887900259}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175483000025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141513886}


Linking options:
  • http://mi.mathnet.ru/eng/mz370
  • https://doi.org/10.4213/mzm370
  • http://mi.mathnet.ru/eng/mz/v71/i4/p590

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:252
    Full text:89
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020